# SDR ASAA2023010241394

- Difficulty date: January 2, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 34,077 hours, 10,800 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250435030
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ASA L/P 60410136 J-10 HARNESS FAILS INSULATION RESISTANCE CHECK OF B737-900 AMM 77-21-01/501. ON #1 ENGINE. GROUNDED - YES. REPLACED ENG #1 J10 ENGINE HARNESS REF B737-900 AMM 73-21-06. EEC BITE GOOD. J10 OPS CHECK PASSES REF AMM 73-21-06.
